Have Medical Questions? Ask a Doctor Online!
Hello, Welcome to Just answer! I would like to get more information so that I can address your concern appropriately.
are you here
Do you have any swelling, redness, itching?
its strange... I never had excessive sweating on my feet
my feet or quite cold
and i feel weird
on your feet
only the feet
Do you see any swelling and redness too?
my left arm was bothering me a tiny bit, i know I slept on it... it feels better now
i took my BP
its a bit high
I take Cozaar, Toprol, Protonix, and Simvastin
no redness or swelling
Is the sweating on both side?
i do have a weird tate in my mouth
sweating on both feet
both are cold
not sweating anywhere else
Do you feel any discomfort on your chest?
but not so much
i had a treadmill 6 months ago
is was OK
or 9 months ago
i dont feel hungry, like sick to my stomach
no chest pain
bitter taste in my mouth
Any jaw pain?
i am vacationing in Mexico
I am in my hotel
How long is this going on, i mean how many hrs?
the sweating has stopped
feet are cold and clammy
no more sweating
or minor sweating
Are you under stress for some reason?
i have a portable heart rymthm machinie
and it indicated normal
its a little gadget I place my thumbs to look at heart rhythm
YES , LOTS OF STRESS
Is your BP also within normal range now?
especially last night
i can cehck
Did you miss your meds dose?
i took another cozaar 15 mins ago
i usually take it art
i didnt skip it
Thanks you for the information. Based on your description, I don't see any obvious sign of heart attack at this time. Since you are under stress, it could be just a temporary issues and you may not experience in future. However, you you see any skin color change in your foot, or it becomes very cold, painful, then make sue to see a doctor.
its cold but not unbearable
In the mean time, you can take OTC antacid or prilosec for your stomach pain
i was worried cause of excessive sweating and discomfort in my left arm (that went away now)
Any guess at what could be going on?
Usually heart attack does not linger for long hours......
2 hours something else would have happened?
I took one aspirin 2 hours ago too
should i pay attention to anything in particular?
Initially I was thinking about vascular problem, but you are not having any other signs....
thats good news
i never had cold feet like this beore. It's very odd
That is why I suggested, if you see bluish color or severe pain in your foot, see your doctor...
its not necessary to go to ER in Mexico, right?
You will have to watch for new symptoms at this time...
skin color change, severe pain, cold extremities, difficulty in walking, chest pain,
You are welcome!Now you can press "ACCEPT" button to end this conversation. This is the only way I can get credit for my time with you. I am still available to help you if you have any follow up question. Thank you for visiting just answer.
ok i wil
thank you again